# SDR ASAA0110646

- Difficulty date: November 27, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6545812172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SHEAR TIE AT BODY STATION 328, STRINGER 26R CORRODED.  REPAIRED SHEAR TIE PER SRM.  (M)
